Atoma Extra Strength Sinus Medication Nighttime Relief 20 Caplets
Health Yourself Today

Atoma Extra Strength Sinus Medication Nighttime Relief 20 Caplets

Regular price $8.49 $0.00

For fast relief of sinus congestion, headache, minor pain, pressure, runny nose and sneezing.

Directions: Adults and children 12 years and older: Take 2 caplets every 4 to 6 hours. Maximum daily dose: 8 caplets.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. 
Warning: Adult use only. Do not take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.  Consult a doctor if fever persists for more than 3 days or symptoms more than 5 days, or if you develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist prior to use if: you use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDs)), you have chronic alcoholism, serious kidney or liver disease, heart or thyroid disease, high blood pressure, diabetes, glaucoma, difficulty urinating due to  an enlargement of the prostate gland or if you are pregnant or nursing. Do not use with other drugs containing acetaminophen, pseudophedrine or doxylamine succinate, if you are allergic to acetaminophen or any other ingredients in this products, or if you are currently taking or have within 2 weeks taking Monoamine Oxidase (MAO) inhibitor drugs. Use only on the advice of a physician. In case of overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain and loss of appetite. Keep at room temperature in a dark dry place.

Medicinal Ingredients: Each caplet contains:
Pseudophedrine Hydrochloride 30mg (nasal and sinus congestion)
Acetaminophen 500mg (sinus pain and headache)
Doxylamine Succinate 6.25mg (runny nose and sneezing)
Non-Medicinal Ingredients: Corn starch, crospovidone, D&C yellow #10, FD&C blue #1,FD&C yellow #6, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, purified water, silicon dioxide, stearic acid, titanium dioxide, triacetin.